# SDR UIEA2024101701051

- Difficulty date: October 17, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 86,118 hours, 24,924 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Union
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK IN THE DENSITOMETER CONNECTOR PUMP QTY WING LH( FUEL LEAK IN THE DENSITOMETER CONNECTOR PUMP QTY WING LH WAS R/R & NO LEAKS WERE FOUND IN IAW AMM 28-41-09-004-001-002 AND 28-41-09-404-028-002 REV. 143 DATE: 22 AUG 24. TORQUE APPLIED: 240 LB-IN S/N: 0823114442 DATE: 15/NOV/24 )
